# SDR SWIA200617233

- Difficulty date: September 25, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 17,812 hours, 25,319 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON POST FLIGHT A CRACK WAS FOUND IN LINKAGE ON RIGHT SIDE INNER AFT LANDING GEAR DOOR.  REPLACED RIGHT MLG INBOARD/AFT DOOR AFT HINGE IN REF SRM 51-00-00 .  OPERATIONAL CHECKS GOOD.
